このエントリーをはてなブックマークに追加
ID 49097
FullText URL
Author
Tezuka, Michishige
Yagita, Nobuaki
Abstract
The cohomological invariant ring of the n-Pfister forms is isomorphic to the invariant ring under a GLn(Z/2)-action in that of an elementary abelian 2-group of rank n.
Keywords
Pfister forms
cohomological invariant
Dickson invariant
Published Date
2013-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume55
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
87
End Page
93
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2013 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol55/iss1/3
JaLCDOI